# SDR DL73K020788

- Difficulty date: July 11, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 51,457 hours, 38,569 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OUTBOARD F/A FLASHLIGHT BATTERY LOW.  REPLACED BATTERY, CHECKS OK.
